Alert archive / Oregon / High Wind Watches in 2016

High Wind Watch 19, NWS Medford, OR

November 25, 2016Klamath County, Lake County, Oregon; Modoc County, California

NWS Medford, OR issued this high wind watch at Nov 25, 2016, 4:25 AM PST for Klamath County, Lake County, Oregon; Modoc County, California. It took effect at Nov 25, 2016, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 25, 2016, 4:25 AM PST (12:25 UTC)
In effect from
Nov 25, 2016, 10:00 PM PST
Expired
Nov 25, 2016, 7:54 PM PST
In force
Issued by
NWS Medford, OR

Counties Modoc County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 0.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2016-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2016-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1508 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

651 
WWUS76 KMFR 251225
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
425 AM PST FRI NOV 25 2016


CAZ081-260030-
/O.EXP.KMFR.WI.Y.0044.000000T0000Z-161125T1200Z/
/O.EXT.KMFR.WI.Y.0045.161125T1225Z-161126T1200Z/
/O.CON.KMFR.HW.W.0021.000000T0000Z-161126T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
425 AM PST FRI NOV 25 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH THIS MORNING INTO THIS
  EVENING. GUSTS UP TO 60 MPH AREA EXPECTED IN THE SOUTHERN SHASTA
  VALLEY WITH GUSTS OF 45 TO 50 MPH ACROSS NORTHERN PORTIONS OF
  THE SHASTA VALLEY.

* TIMING...WINDS WILL INCREASE TODAY INTO THIS EVENING WITH
  STRONGEST WINDS EXPECTED DURING THE EVENING. 

* LOCATIONS IN THE WARNING AREA INCLUDE...INTERSTATE 5 FROM WEED
  TO GRENADA AND ALSO HIGHWAY 97 NEAR WEED. THE STRONGEST WINDS
  WILL OCCUR IN THE SOUTHERN SHASTA VALLEY NEAR WEED.

* LOCATIONS IN THE ADVISORY AREA INCLUDE...YREKA AND MONTAGUE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS ARE EXPECTED...ESPECIALLY
  FOR HIGH- PROFILE VEHICLES. INCREASED RISK FOR DOWNED TREES AND
  POWER LINES. DISRUPTION OF OUTDOOR ACTIVITIES. UNSECURED OBJECTS
  MAY BE LOST OR DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ085-ORZ030-031-260030-
/O.NEW.KMFR.HW.A.0019.161126T0600Z-161126T1500Z/
/O.EXT.KMFR.WI.Y.0044.000000T0000Z-161126T1500Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
425 AM PST FRI NOV 25 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PST SATURDAY...
...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SATURDAY
MORNING. 

* WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50
  MPH...INCREASING TO 30 TO 40 MPH WITH GUSTS UP TO 60 MPH
  POSSIBLE THIS EVENING INTO SATURDAY MORNING.

* TIMING...WINDS WILL BE STRONG AND GUSTY THROUGH FRIDAY AFTERNOON
  THEN INCREASE FURTHER FRIDAY EVENING THROUGH SATURDAY MORNING.
  THE STRONGEST WINDS ARE MOST LIKELY FRIDAY NIGHT AND SATURDAY
  MORNING AND MAY REACH WARNING LEVELS.

* LOCATIONS  INCLUDE...HIGHWAY 31 FROM PAISLEY TO SUMMER LAKE...
  PORTIONS OF HIGHWAY 140 EAST OF LAKEVIEW...AND PORTIONS OF
  HIGHWAY 299 OVER THE WARNER MOUNTAINS.

* IMPACTS...DIFFICULT TRAVEL FOR LIGHTWEIGHT AND HIGH PROFILE 
  VEHICLES. LOOSE OUTDOOR OBJECTS OR MATERIALS WILL BE BLOWN 
  ABOUT. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CC
1 follow-up statement
938 
WWUS76 KMFR 260354
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
754 PM PST FRI NOV 25 2016

CAZ085-ORZ030-031-261500-
/O.CAN.KMFR.HW.A.0019.161126T0600Z-161126T1500Z/
/O.CON.KMFR.WI.Y.0044.000000T0000Z-161126T1500Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
754 PM PST FRI NOV 25 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WATCH. 

* WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH...
  INCREASING TO 30 TO 40 MPH WITH GUSTS UP TO 60 MPH POSSIBLE 
  THIS EVENING INTO SATURDAY MORNING. 

* TIMING...WINDS WILL BE STRONG AND GUSTY THROUGH FRIDAY 
  AFTERNOON THEN INCREASE FURTHER FRIDAY EVENING THROUGH 
  SATURDAY MORNING. THE STRONGEST WINDS ARE MOST LIKELY FRIDAY 
  NIGHT AND SATURDAY MORNING AND MAY REACH WARNING LEVELS. 

* LOCATIONS INCLUDE...HIGHWAY 31 FROM PAISLEY TO SUMMER LAKE... 
  PORTIONS OF HIGHWAY 140 EAST OF LAKEVIEW...AND PORTIONS OF 
  HIGHWAY 299 OVER THE WARNER MOUNTAINS. 

* IMPACTS...DIFFICULT TRAVEL FOR LIGHTWEIGHT AND HIGH PROFILE 
  VEHICLES. LOOSE OUTDOOR OBJECTS OR MATERIALS WILL BE BLOWN 
  ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ081-261200-
/O.CON.KMFR.HW.W.0021.000000T0000Z-161126T0600Z/
/O.CON.KMFR.WI.Y.0045.000000T0000Z-161126T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
754 PM PST FRI NOV 25 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH THIS MORNING INTO THIS 
  EVENING. GUSTS UP TO 60 MPH AREA EXPECTED IN THE SOUTHERN 
  SHASTA VALLEY WITH GUSTS OF 45 TO 50 MPH ACROSS NORTHERN 
  PORTIONS OF THE SHASTA VALLEY. 

* TIMING...WINDS WILL INCREASE TODAY INTO THIS EVENING WITH 
  STRONGEST WINDS EXPECTED DURING THE EVENING. 

* LOCATIONS IN THE WARNING AREA INCLUDE...INTERSTATE 5 FROM WEED 
  TO GRENADA AND ALSO HIGHWAY 97 NEAR WEED. THE STRONGEST WINDS 
  WILL OCCUR IN THE SOUTHERN SHASTA VALLEY NEAR WEED. 

* LOCATIONS IN THE ADVISORY AREA INCLUDE...YREKA AND MONTAGUE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS ARE EXPECTED... 
  ESPECIALLY FOR HIGH- PROFILE VEHICLES. INCREASED RISK FOR 
  DOWNED TREES AND POWER LINES. DISRUPTION OF OUTDOOR 
  ACTIVITIES. UNSECURED OBJECTS MAY BE LOST OR DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Nov 24, 8:59 PM PST, 7 hours 26 minutes earlier.

Area forecast discussion, Nov 24, 8:59 PM PST, 7 hours 26 minutes before
Area Forecast Discussion
National Weather Service Medford OR
859 PM PST Thu Nov 24 2016

.DISCUSSION...Stormy weather will continue tonight at the coast as
a series of fronts move through. Satellite imagery shows the
front is moving inland this evening. The parent low pressure is
still offshore and appears strong enough to spin a strong trough
that is catching up with this lead front. As a result winds in the
coastal waters continues to be from the south. Gales force winds
are imminent tonight with both coastal BUOYS showing gust to 40-45
knots. Heavy rain is starting to move into the coast with reports
from Bandon of 0.50-0.75 inch of rain in an hour. An areal flood
watch continues tonight for Coos, Curry, western Douglas County,
the Illinois Valley and western Siskiyou County. The heavy rain
tonight is expected to cause rivers and streams to rise,
especially the Coquille River. See PDXFFAMFR and PDXFLWMFR for
detail.

This front will also bring snow to the mountains tonight (above
4500 feet) and gusty winds in the Shasta Valley and east of the
Cascades, in addition to the coast. Confidence is not as high on
the wind warning in the Shasta Valley tonight as new model run
shows lighter pressure gradient between Redding and Medford and we
have pushed back the start time on this warning until later
tonight.

The next low pressure is expected to bring another round of winds
to the coastal area Friday afternoon/night. Both the NAM12 and the
GFS20 still have not agreed on the track of this low with the
NAM12 bringing the low onshore over northern California Friday
night; whereas the GFS takes the low northeast in the coastal
waters. The GEFS ensemble members are closer to the NAM12 and we
are leaning toward this solution with our midnight shift update.
/FB

&&

.AVIATION...20/00Z TAF cycle...Low level wind shear will be an issue
at terminals west of the Cascades through tonight.

The approaching front is generating MVFR CIGS for west side
locations tonight and these CIGS are expected to continue into the
morning hours. It's hard to see CIGS lowering and fog forming
tonight as windy conditions will keep the lower levels of the
atmosphere well mixed.

Across the east side, VFR conditions will prevail, but strong south
winds will develop this afternoon and persist through Friday morning.

As for precipitation in this TAF period, thunderstorms will make
their way towards KOTH at 1 - 3z this evening, so even more chaotic
winds are expected at that site as thunderstorms move on shore.

Note: The ceilometer at FAA site KOTH remains out of service, so
there will be no ceiling observations available generally between
the hours of 04Z and 14Z.

&&

.MARINE...Updated 300 PM PST Thursday 24 November 2016...A strong and
well defined front will slowly progress eastward this evening into
Friday morning and will generate gale to storm force winds for the outer
waters. Winds will remain strongest near and north of Cape Blanco,
which has been verified from satellite observations this afternoon. Seas
will also remain hazardous this evening into early tonight along the front with
wave wave heights 20 to 25 feet.

After the front passes through the waters on Thursday night and
Friday morning, winds will weaken. However, steep fresh swells, 17
to 15, feet will develop. Although the fresh swell will diminish,
Hazardous seas will continue into the weekend.

As for Friday night, the surface low will dive south resulting in
winds briefly increasing on the eastward side of the low. Therefore,
gale force winds are possible south of Cape Blanco in the inner
waters Friday night.

The active pattern will continue through the next several days, with
steep seas continuing in the extended forecast.

&&

.HYDROLOGY...An areal flood watch remains in effect for Coos
County, Curry County, western Douglas County, the Illinois
Valley and western Siskiyou County due to anticipated moderate to
heavy rain tonight. In addition a flood warning is in effect for
the Coquille River at Coquille Friday night, and for the South
Fork Coquille at Myrtle Point Friday evening.

&&

.PREV DISCUSSION... /Issued 422 PM PST Thu Nov 24 2016/

SHORT TERM...Today through Sunday...A very strong front is just
offshore this afternoon, helping to generate a line of
thunderstorms over the coastal waters and brining heavy rain to
the coast just north of the forecast area. This is foreshadowing
what will impact the Southern Oregon coast tonight into tomorrow.
Models all agree that at least a couple 6-12 hour periods of heavy
rain will affect the coast along the frontal boundary that will
wave back and forth at the coast through Saturday morning. The
NAM, a bit of an outlier but consistent over the past couple runs,
aims the narrow band of deep moisture right at Curry and Coos
Counties through Saturday morning, never really letting up. We
have increased forecast precipitation amounts in part due to this
and also due to some high resolution model indicating rainfall
totals that exceed the GFS and NAM, and we have now issued a
flood warning at FLWMFR for the Coquille River at Coquille and the
South Fork of the Coquille at Myrtle Point. These rivers should
approach flood stage Friday night. Additionally, an areal flood
watch at FFAMFR continues for Coos, Curry, Western Josephine,
Western Douglas, and Western Siskiyou Counties. Landslides and
urban and small stream flooding are possible with the expected
heavy rainfall rates. Any clogged gutters or drains should be
attended to now.

Strong winds will also impact areas, primarily at the coast and in
the Shasta Valley over the next 24 hours with lesser winds, but
still gusty, over other inland areas. High Wind Warnings and Wind
Advisories can be found at NPWMFR. These strong winds and
aforementioned rainfall, along with loss of natural light, will make
travel especially dangerous along Highway 101 and other coastal
roads this evening. Winds will diminish from west to east across
the forecast area from Friday morning to Saturday morning.

Last but not least are snow impacts.  What looked like a continuous
and widespread barrage of mountain snow impacts from model data
earlier in the week now is much more focused in terms of coverage
and timing. The first episode of snow from tonight through Friday
night, associated with the cold front and moisture sagging to the
south, will affect generally elevations above 5000 feet in the
Southern Oregon Cascades and Siskiyous and elevations above 4000
feet in Siskiyou County. A winter weather advisory has been issued
for this at WSWMFR.  As the front waves to the north Friday night,
snow should diminish some in these areas.  Then, with the front's
final push south on Saturday, colder air will filter in, snow levels
will drop, and snow will impact more areas than the first round of
snow. High-volume traffic routes like Siskiyou Summit on I-5 and
Highway 97 will likely see accumulating snow Saturday.
Additionally, flow aloft will continue to be upslope for the
Cascades, and this will bring significant snow to the Cascades
mountain passes like Highway 140 at Lake of the Woods. Toward the
tail end of the precipitation on Saturday evening, it's possible
that snow levels could dip to Sexton Pass levels (2000 feet), but
data doesn't support this right now, so am keeping snow levels
around 2500 to 3000 feet in the current forecast.

Sunday will feature weather that is relatively favorable for travel,
especially in the afternoon as any lingering showers will diminish
by then.

LONG TERM...Monday to Thursday...Slight ridging will build Monday as
the Pacific high strengthens. A weak front will ride over the top,
bringing precipitation to the PacNW. The southern extent of the
precipitation has been inconsistent in the past few model runs,
but current projection of EC and GFS shows precip in most of the
CWA, so maintained likely PoPs on the west side and mountains, and
chance PoPs over the east side. Snow levels over the east side are
projected to be right around 4000 to 4500 feet... so expected
precipitation type will be snow over higher elevations, but
probably mix over lower areas such as Klamath Falls. Winds may hit
advisory criteria over the east side, but will wait a few forecast
cycles to determine whether to issue headlines.

A ridge will build into the area on Tuesday, bringing valley fog and
a break from precipitation. A trough will move into the area as
early as Tuesday night...bringing precipitation to the area
Wednesday into Thursday. The EC and GFS solutions vary
substantially...the GFS has a faster progression and shows the
trough digging much farther south, bringing higher precipitation
amounts and snow levels down to pass levels. The EC, on the other
hand, is slower and maintains slight ridging in our forecast area,
thus is much lighter on precipitation amounts, and projects much
higher snow levels. Leaned slightly toward the GFS as it has had
more run to run consistency than the EC, but there is still high
uncertainty and expect that forecast to be updated reflecting new
information in the coming days.

After the trough moves through, cold air originating from the
northern intermountain states and western Canada will move into the
area, bringing well below freezing temperature to the east side, and
near freezing temperatures with possible fog to the west side. If
current forecast pattern verifies, expect the coldest temperatures
of the season. -MSC

AVIATION...20/00Z TAF cycle...Low level wind shear will be an issue
at terminals west of the Cascades through tonight.

The approaching front is generating MVFR conditions for some
locations along the coast this evening and these CIGS are
expected to continue into the morning hours. It's hard to see CIGS
lowering and fog forming tonight as windy conditions will keep the
lower levels of the atmosphere well mixed. East of the coast, VFR
conditions are expected to prevail.

Across the east side, VFR conditions will prevail, but strong south
winds will develop this afternoon and persist through Friday morning.

As for precipitation in this TAF period, thunderstorms will make
their way towards KOTH at 1 - 3z this evening, so even more chaotic
winds are expected at that site as thunderstorms move on shore.

Note: The ceilometer at FAA site KOTH remains out of service, so
there will be no ceiling observations available generally between
the hours of 04Z and 14Z.

-Smith

MARINE...Updated 300 PM PST Thursday 24 November 2016...A strong and
well defined front will slowly progress eastward this evening into
Friday morning and will generate gale to storm force winds for the outer
waters. Winds will remain strongest near and north of Cape Blanco,
which has been verified from satellite observations this afternoon. Seas
will also remain hazardous this evening into early tonight along the front
with wave wave heights 20 to 25 feet.

After the front passes through the waters on Thursday night and
Friday morning, winds will weaken. However, steep fresh swells, 17
to 15, feet will develop. Although the fresh swell will diminish,
Hazardous seas will continue into the weekend.

As for Friday night, the surface low will dive south resulting in
winds briefly increasing on the eastward side of the low. Therefore,
gale force winds are possible south of Cape Blanco in the inner
waters Friday night.

The active pattern will continue through the next several days, with
steep seas continuing in the extended forecast.

-Smith

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory until noon PST Friday for ORZ029-030.
     Wind Advisory until 10 AM PST Saturday for ORZ030-031.
     Winter Weather Advisory until 10 PM PST Friday ABOVE 4500 FEET
     for for ORZ028.
     High Wind Warning until 1 AM PST Friday for ORZ021-022.
     Flood Watch through Saturday morning for ORZ021>024.
     High Surf Advisory until 9 AM PST Friday for ORZ021-022.
     Winter Weather Advisory until 10 PM PST Friday for ORZ027.

CA...Wind Advisory until 10 AM PST Saturday for CAZ085.
     Winter Weather Advisory until 10 PM PST Friday ABOVE 4000 FEET
     for for CAZ082.
     Flood Watch through Saturday morning for CAZ080.
     Winter Weather Advisory until 10 PM PST Friday ABOVE 4500 FEET
     for for CAZ080-083.
     High Wind Warning until 10 PM PST Friday for CAZ081.
     Wind Advisory from 10 PM Friday to 4 AM PST Saturday for CAZ081.

Pacific Coastal Waters...Storm Warning until 1 AM PST Friday for PZZ350-356-370-376.
     Gale Warning until 1 AM PST Friday for PZZ350-356-370-376.
     Small Craft Advisory for hazardous seas from 1 AM Friday to 4 PM
     PST Saturday for PZZ350-356-370-376.

FJB/JRS/CZS

In the hours before

Local storm report, Nov 25, 12:30 AM PST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1230 AM PST FRI NOV 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     FLOOD            4 SW CHARLESTON         43.31N 124.38W
11/25/2016                   COOS               OR   LAW ENFORCEMENT

            COOS BAY PD REPORTS WATER OVER 101 AFFECTING
            BOTH SIDES OF THE HIGHWAY. NO VERIFIABLE
            REPORTS OF WATER ENTERING ANY HOMES AND
            BUSINESSES YET.

&&

BS
Local storm report, Nov 25, 12:33 AM PST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1233 AM PST FRI NOV 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       2 SSE COOS BAY          43.36N 124.22W
11/25/2016  M2.17 INCH       COOS               OR   TRAINED SPOTTER

            . THE DURATION OF THE HEAVY RAIN EVENT WAS 6
            HOURS.

&&

BS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 10:48 PM PSTHazardous Seas WarningMFR17 hr
Nov 25, 12:19 AM PSTAreal Flood AdvisoryMFRCoos9 hr
Nov 25, 4:15 AM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake52 hr
Nov 25, 4:26 AM PSTGale WarningMFR11 hr
Nov 25, 3:41 PM PSTGale WarningMFR12 hr
Nov 25, 3:41 PM PSTSmall Craft AdvisoryMFR12 hr
Nov 25, 3:41 PM PSTHazardous Seas WatchMFR23 hr
Nov 24, 7:02 PM PSTHigh Wind WarningMFRSiskiyou27 hr

Nearby

High Wind Watches in Oregon, 2016High Wind Watches in California, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.